Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 18, NWS JSJ
NWS JSJ issued this small craft advisory at Jun 1, 2016, 12:26 PM CDT. It took effect at Jun 1, 2016, 7:00 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2016, 12:26 PM CDT (17:26 UTC)
- In effect from
- Jun 1, 2016, 7:00 PM CDT
- Expired
- Jun 3, 2016, 7:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS JSJ
The text
As transmitted.
963 WHCA72 TJSJ 011726 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 126 PM AST WED JUN 1 2016 ...SEAS INCREASING OVERNIGHT... .INCREASING WINDS OVER THE AREA ARE CAUSING A RISE IN SEAS OF ABOUT 1 TO 2 FEET TONIGHT THROUGH FRIDAY. AMZ710-020130- /O.NEW.TJSJ.SC.Y.0018.160602T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 126 PM AST WED JUN 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST FRIDAY. * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SNELL
8 follow-up statements
504 WHCA72 TJSJ 012125 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 525 PM AST WED JUN 1 2016 ...SEAS INCREASING OVERNIGHT... .INCREASING WINDS OVER THE AREA ARE CAUSING A RISE IN SEAS OF ABOUT 1 TO 2 FEET TONIGHT THROUGH FRIDAY. AMZ710-020530- /O.CON.TJSJ.SC.Y.0018.160602T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 525 PM AST WED JUN 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
137 WHCA72 TJSJ 020149 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 949 PM AST WED JUN 1 2016 AMZ710-021000- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 949 PM AST WED JUN 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
880 WHCA72 TJSJ 020846 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR ISSUED BY NATIONAL WEATHER SERVICE MIAMI FL 446 AM AST THU JUN 2 2016 AMZ710-021700- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 446 AM AST THU JUN 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
698 WHCA72 TJSJ 021406 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1006 AM AST THU JUN 2 2016 ...SEAS CONTINUE AT 7 FEET IN NORTHEASTERN OUTER WATERS... .WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED 7 FEET IN THE NORTHEASTERN OUTER ATLANTIC WATERS. AMZ710-022215- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1006 AM AST THU JUN 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
060 WHCA72 TJSJ 030137 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 937 PM AST THU JUN 2 2016 ...SEAS CONTINUE AT 7 FEET ACROSS THE ATLANTIC OFFSHORE WATERS... .WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED 7 FEET IN THE OUTER ATLANTIC WATERS. AMZ710-030945- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 937 PM AST THU JUN 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHCA72 TJSJ 030827 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 427 AM AST FRI JUN 3 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE ACROSS THE OFFSHORE ATLANTIC WATERS... .WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED 7 FEET IN THE OUTER ATLANTIC WATERS. AMZ710-031630- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 427 AM AST FRI JUN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST TONIGHT... * WINDS...AROUND 15 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
283 WHCA72 TJSJ 031408 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1008 AM AST FRI JUN 3 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE ACROSS THE OFFSHORE ATLANTIC WATERS... .WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED 7 FEET IN THE OUTER ATLANTIC WATERS. AMZ710-032215- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1008 AM AST FRI JUN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...AROUND 15 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHCA72 TJSJ 032157 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 557 PM AST FRI JUN 3 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE ACROSS THE OFFSHORE ATLANTIC WATERS... .WINDS HAVE GENERATED SEAS FROM THE EAST SOUTHEAST THAT EXCEED 7 FEET IN THE OUTER ATLANTIC WATERS. AMZ710-040000- /O.CON.TJSJ.SC.Y.0018.000000T0000Z-160604T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 557 PM AST FRI JUN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...AROUND 15 KNOTS. * WAVES/SEAS...UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 9:36 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 1, 9:36 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service San Juan PR 1036 AM AST WED JUN 1 2016 .UPDATE...Variably cloudy skies prevailed across the eastern half of PR as showers increased around mid-morning. But as of 10 am...no significant rainfall amounts were observed. However...forecast still on track and additional showers and the development of thunderstorms are expected during the next few hours across the same areas and this will lead to flooding in urban and small stream areas. Flash flooding and mudslides in areas of steep terrain can't be ruled out due to already saturated soils and rivers running above normal levels. In addition...as the western side of the island remained mostly sunny to partly cloudy...daytime heating combined with the available moisture and favorable upper level dynamics will result in another round of showers and thunderstorms across the NW quadrant of the island under southeasterly steering winds. && .AVIATION UPDATE...MVFR to even brief IFR conditions are possible this afternoon across TJSJ/TJBQ as TSRA/SHRA is expected to develop over the mountain ranges of PR and drift to the northwest. Latest 01/12z TJSJ upper air sounding indicated low level winds from the SE at 10-26 knots. Isld-sct shra elsewhere creating mainly VCSH with brief periods of -RA. && .MARINE Update...Local buoys are indicating seas at 4 feet...except at Rincon were its less than 2 feet. East winds are near 15 knots with higher gusts. Small crafts should continue to exercise caution across much of the waters due to winds near 20 knots and seas up to 6 feet...but mainly across the offshore waters and passages. && .PREV DISCUSSION... /issued 802 AM AST WED JUN 1 2016/ UPDATE...Rain lingering over the area, but cloudiness is inhibiting renewed shower activity for the moment. Have added the possibility of thunderstorms to the San Juan Metropolitan area as flow continues from the east southeast. Air mass continues very moist and unstable. 01/12z sounding not in yet. With dew point revision some heat indices will reach 100 degrees around the south coast. AVIATION...No changes. MARINE...No changes. PREV DISCUSSION... /issued 458 AM AST WED JUN 1 2016/ SYNOPSIS...A mid to upper level trough will continue to prevail across the central Caribbean, while a short wave ridge extends across the eastern Caribbean. East southeast winds are expected to prevail across the local islands through Friday as a surface high pressure holds across the central Atlantic. The trough to our west and the moist east southeast wind flow will continue to promote a wet pattern across the forecast area through early Friday. DISCUSSION...Mostly cloudy skies were observed across the local islands overnight and early this morning. Areas of showers and thunderstorms...with heavy rainfall...gusty winds...and frequent lightning...moved across the south coastal areas of Puerto Rico through the overnight hours. Thunderstorms were also observed across the Caribbean waters and the Mona Passage. The mid to upper level trough to our west and the short wave ridge over and east of the local islands will continue to promote a divergent pattern across the forecast area. The aforementioned pattern combined with a moist east southeast wind flow will continue to result in wet/unstable conditions across the local islands through early Friday. As a result, continue to expect showers and thunderstorms moving inland, affecting the USVI as well as the east and south coastal areas of Puerto Rico this morning, and spreading over and north of the Cordillera Central during the late morning and afternoon hours. Although activity over and north of the Cordillera will depend on how fast current cloud cover decreases. Due to already saturated soils...urban and small stream flooding expected with the heaviest showers with mudslides and flash flooding possible along the main rivers and tributaries of eastern Puerto Rico. Intensity and areal coverage of showers and thunderstorms will decrease on Thursday as the upper level ridge intensifies. However still expect showers and thunderstorms across windward areas in the morning and evening hours, with the strongest showers and thunderstorms developing once again over and north of the Cordillera in the afternoon. As the ridge continues to intensify late Friday and Saturday, a drier air mass will also move in from the east to result in fair and stable weather conditions during the upcoming weekend and early next week. AVIATION...SCT-BKN cld lyrs FL025...FL050. SHRA and Isold TSRA over regional area til 01/14Z...causing at least VCSH across most of the local terminals and MVFR conds possible across TJPS and the leeward islands. Mtn obscurations due to cloudiness. SFC Winds from the E with variations near SHRA at around 5-10 kts til 01/14Z...incr to 10- 15 kts aft 01/14z with higher gusts in passing showers. MARINE...Fresh winds across the regional waters will keep the seas around 4-6 feet through Thursday. Then...Marine conditions improve somewhat as surface high pressure over the Central Atlantic weakens. && .PRELIMINARY POINT TEMPS/POPS... SJU 87 78 88 78 / 70 40 40 40 STT 88 76 87 76 / 40 40 40 40 && .SJU Watches/Warnings/Advisories... PR...None. VI...None. AM...None. && 13/12
Hazardous weather outlook, Jun 1, 9:03 AM CDT, 3 hours 23 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 837 AM AST MIERCOLES 1 DE JUNIO DE 2016 AMZ710>745-PRZ001>013-021245- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 837 AM AST MIERCOLES 1 DE JUNIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES...VIENTOS BREVES EN RAFAGAS ESTA TARDE A TRAVES DE LA MAYOR PARTE DE PUERTO RICO. .INUNDACIONES...LLUVIAS FUERTES PUDIERAN RESULTAR EN INUNDACIONES URBANAS Y DE RIACHUELOS. .VIENTOS...VIENTOS SOSTENIDOS A ALREDEDOR DE 20 MPH SE ESPERAN A TRAVES LA MAYORIA DE LAS AGUAS LOCALES. .OLEAJE...SE ESPERA OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA MAYORIA DE LAS COSTAS DE PUERTO RICO...EXCLUYENDO A EL OESTE...AL IGUAL QUE VIEQUES Y CULEBRA. .DIAS DOS HASTA SIETE...JUEVES A MARTES SE ESPERA QUE HUMEDAD PROFUNDA CONTINUE AFECTANDO LAS ISLAS LOCALES HASTA EL JUEVES. LO CUAL CAUSARA UNA CONTINUACION DE LOS AGUACEROS Y TRONADAS SOBRE EL AREA LOCAL. LA HUMEDAD COMENZARA A DISMINUIR EL VIERNES. UN RIESGO ALTO DE CORRIENTES SUBMARINAS SE ESPERA DE JUEVES A SABADO. INDICES DE CALOR SOBRE 100 GRADOS AUMENTARA A LO LARGO DE LAS AREAS BAJAS DE PUERTO RICO COMENZANDO EL VIERNES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR TEMPERATURAS ALTAS...VIENTOS FUERTES...INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-021245- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 837 AM AST MIERCOLES 1 DE JUNIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES...VIENTOS BREVES EN RAFAGAS ESTA TARDE A TRAVES DE PORCIONES DE LAS ISLAS VIRGENES AMERICANAS. .VIENTOS...VIENTOS SOSTENIDOS A ALREDEDOR DE 20 MPH SE ESPERAN A TRAVES DE LAS AGUAS LOCALES DURANTE PERIODOS DE TIEMPO CORTOS. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA SANTA CRUZ Y LAS PLAYAS DEL SUR DE SAN TOMAS Y SAN JOHN. .DIAS DOS HASTA SIETE...JUEVES A MARTES SE ESPERA QUE LOS VIENTOS EXCEDAN 20 MPH EN ALGUNAS SECTORES DE LAS AGUAS LOCALES DURANTE EL FIN DE SEMANA Y TEMPRANO LA SEMANA PROXIMA. EL RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA SANTA CRUZ CONTINUARA DURANTE LOS PROXIMOS DIAS. DEBIDO A HUMEDAD ALTA...INDICES DE HUMEDAD ALCANZARAN LOS 100 GRADOS EN SECTORES AISLADOS CADA TARDE DESPUES DEL JUEVES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR TEMPERATURAS ALTAS...VIENTOS FUERTES...INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:30 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jun 1, 12:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jun 1, 2:00 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.